Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 4, Pages 415-426
http://dx.doi.org/10.1155/S1048953396000366

Sojourn times

1Case Western Reserve University, Department of Mathematics, Cleveland 44106, OH, USA
22410 Newbury Drive, Cleveland Heights 44118, Ohio, USA

Received 1 April 1996; Revised 1 July 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Takács, “Sojourn times,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 4, pp. 415-426, 1996. https://doi.org/10.1155/S1048953396000366.